| |
M. Ladra, B. Leite da Cunha, S. A. Lopes. "A classification of nilpotent compatible Lie algebras", in Rendiconti del Circolo Matematico di Palermo, Vol. 74, Núm. 1 (2025), DOI: https://doi.org/10.1007/S12215-024-01126-Z. |
| |
J. M. Casas, E. Khmaladze, M. Ladra. "A non-abelian tensor product of algebras with bracket", in Hacettepe Journal of Mathematics and Statistics, Vol. 54, Núm. 4, pp. 1395-1409 (2025), DOI: https://doi.org/10.15672/HUJMS.1535583. |
| |
D. Choudhuri, L. S. Tavares, J. A. Á. López. "A study of a critical hypoelliptic problem in a stratified Lie group", in Complex Variables and Elliptic Equations, Vol. 70, Núm. 2, pp. 317-334 (2025), DOI: https://doi.org/10.1080/17476933.2024.2310217. |
| |
José Chimpanzo, Paula Catarino, M. Victoria Otero-Espinar, Eudes Costa. "A study on tridimensional Lucas-cobalancing numbers", in Journal of International Mathematical Virtual Institute, Vol. 15, Núm. 1, pp. 179-194 (2025). |
| |
E. Ibargüen-Mondragón, M. V. Otero-Espinar, M. C. Gómez. "A within-host model on the interaction dynamics between innate immune cells and Mycobacterium tuberculosis", in Mathematical Biosciences and Engineering, Vol. 22, Núm. 3, pp. 511-527 (2025), DOI: https://doi.org/10.3934/MBE.2025019. |
| |
R. Alonso, F. Castella, Ó. Rivero. "AN ANTICYCLOTOMIC EULER SYSTEM FOR ADJOINT MODULAR GALOIS REPRESENTATIONS", in Annales de l'Institut Fourier, Vol. 75, Núm. 1, pp. 291-329 (2025), DOI: https://doi.org/10.5802/AIF.3646. |
| |
J. Chimpanzo, P. Catarino, M. V. Otero-Espinar. "Bidimensional balancing, Lucas-balancing, cobalancing and Lucas-cobalancing numbers via the determinant of a tridiagonal matrix", in Indian Journal of Pure and Applied Mathematics (2025), DOI: https://doi.org/10.1007/S13226-025-00771-Z. |
| |
V. Sanmartín-López. "CODIMENSION ONE RICCI SOLITON SUBGROUPS OF NILPOTENT IWASAWA GROUPS", in Transactions of the American Mathematical Society, Vol. 378, Núm. 8, pp. 5641-5676 (2025), DOI: https://doi.org/10.1090/TRAN/9394. |
| |
Z. Normatov, R. Turdibaev. "Calogero-Moser Spaces and the Invariants of Two Matrices of Degree 3", in Transformation Groups, Vol. 30, Núm. 1, pp. 393-411 (2025), DOI: https://doi.org/10.1007/S00031-022-09776-Y. |
| |
M. Victoria Otero Espinar. "Carta de la Presidenta", in Gaceta de la Real Sociedad Matematica Española, Vol. 28, Núm. 1, pp. 5-7 (2025), DOI: https://doi.org/10.63427/BCEC3973. |
| |
M. Victoria Otero Espinar. "Carta de la Presidenta", in Gaceta de la Real Sociedad Matematica Española, Vol. 28, Núm. 2, pp. 207-210 (2025), DOI: https://doi.org/10.63427/BTBT3909. |
| |
M. Victoria Otero Espinar. "Carta de la Presidenta", in Gaceta de la Real Sociedad Matematica Española, Vol. 28, Núm. 3, pp. 407-410 (2025), DOI: https://doi.org/10.63427/XBHH8138. |
| |
J. M. Fernández Vilaboa, R. González Rodríguez, B. Ramos Pérez. "Categorical isomorphisms for Hopf braces", in Hacettepe Journal of Mathematics and Statistics, Vol. 54, Núm. 5, pp. 1872-1896 (2025), DOI: https://doi.org/10.15672/HUJMS.1511335. |
| |
J. M. Casas, E. Khmaladze, M. Ladra. "Central Derivations, Centroids and Skew-Symmetric Bi-derivations of Leibniz (n-)Algebras", in Bulletin of the Brazilian Mathematical Society, Vol. 56, Núm. 2 (2025), DOI: https://doi.org/10.1007/S00574-025-00449-4. |
| |
I. Kaygorodov, C. Martín González, P. Páez-Guillán. "Central extensions of axial algebras", in Journal of Algebra, Vol. 662, pp. 797-831 (2025), DOI: https://doi.org/10.1016/J.JALGEBRA.2024.09.001. |
| |
J. C. Díaz-Ramos, J. M. Lorenzo-Naveiro. "Codimension two polar homogeneous foliations on symmetric spaces of noncompact type", in Advances in Mathematics, Vol. 472 (2025), DOI: https://doi.org/10.1016/J.AIM.2025.110295. |
| |
E. Calviño-Louzao, E. García-Río, I. Gutiérrez-Rodríguez, R. Vázquez-Lorenzo. "Conformally Einstein Lorentzian Lie Groups: The Non-solvable Case", in Journal of Nonlinear Science, Vol. 35, Núm. 4 (2025), DOI: https://doi.org/10.1007/S00332-025-10183-2. |
| |
A. Anahory Simoes, L. Colombo, M. de León, M. Salgado, S. Souto. "Contact formalism for dissipative mechanical systems on Lie algebroids", in Annali di Matematica Pura ed Applicata, Vol. 204, Núm. 5, pp. 1847-1880 (2025), DOI: https://doi.org/10.1007/S10231-025-01550-7. |
| |
M. Ladra, B. L. da Cunha, S. A. Lopes. "Correction to: A classification of nilpotent compatible Lie algebras (Rendiconti del Circolo Matematico di Palermo Series 2, (2025), 74, 1, (70), 10.1007/s12215-024-01126-z)", in Rendiconti del Circolo Matematico di Palermo (2025), DOI: https://doi.org/10.1007/S12215-025-01303-8. |
| |
J. A. Á. López, K. Richardson. "Correction to: The basic component of the mean curvature of Riemannian foliations (Annals of Global Analysis and Geometry, (1992), 10, 2, (179-194), 10.1007/BF00130919)", in Annals of Global Analysis and Geometry (2025), DOI: https://doi.org/10.1007/S10455-025-10008-1. |
| |
Érika Diz Pita, M. Victoria Otero Espinar, Rubén C. Lois González. "Era dixital. Cidades intelixentes", in Cidades e comunidades sostibles do Noroeste Ibérico: Estratexias e desafíos da Axenda Urbana dende o concello de Ames (Grupo de Análise Territorial (ANTE)), pp. 167-185 (2025). |
| |
M. Boullón-Cassau, A. Ambroa-Conde, M. A. Casares de Cal, A. Gómez-Tato, A. Mosquera-Miguel, J. Ruiz-Ramírez, A. Cabrejas-Olalla, J. González-Bao, L. Casanova-Adán, M. de la Puente, A. Rodríguez, C. Phillips, M. V. Lareu, A. Freire-Aradas. "Exploring legal age estimation using DNA methylation", in Forensic Science International: Genetics, Vol. 74 (2025), DOI: https://doi.org/10.1016/J.FSIGEN.2024.103142. |
| |
M. Ferreiro-Subrido, E. García-Río, R. Vázquez-Lorenzo. "Four-dimensional algebraic solitons associated to geometric flows", in Calculus of Variations and Partial Differential Equations, Vol. 64, Núm. 2 (2025), DOI: https://doi.org/10.1007/S00526-024-02906-2. |
| |
Érika Diz-Pita, M. Victoria Otero-Espinar, Claudia Valls. "Global Asymptotic Stability in Cubic Systems with a Nilpotent Point at the Origin and with An Invariant Straight Line", in Qualitative theory of dynamical systems, Vol. 24, Núm. 4 (2025), DOI: https://doi.org/10.1007/S12346-025-01326-7. |
| |
E. Macías-Virgós, M. J. Pereira-Sáez, I. Simón-García. "Higher Social Choice", in Mediterranean Journal of Mathematics, Vol. 22, Núm. 1 (2025), DOI: https://doi.org/10.1007/S00009-024-02792-0. |
| |
J. M. F. Vilaboa, R. G. Rodríguez, B. Ramos Pérez. "Hopf bracoids", in Communications in Algebra, Vol. 53, Núm. 3, pp. 959-982 (2025), DOI: https://doi.org/10.1080/00927872.2024.2395975. |
| |
T. A. van Gelderen, J. Montfort, J. A. Álvarez-Dios, F. Piferrer, J. Bobe, L. Ribas. "Identification of sex-biased MiRNA markers informative of heat-past events", in BMC Genomics, Vol. 26, Núm. 1 (2025), DOI: https://doi.org/10.1186/S12864-025-11551-8. |
| |
P. Páez-Guillán, S. Siciliano, D. A. Towers. "Modularity conditions in Leibniz algebras", in Journal of Algebra and its Applications, Vol. 24, Núm. 8 (2025), DOI: https://doi.org/10.1142/S0219498825501919. |
| |
F. Eshmatov, X. García-Martínez, R. Turdibaev. "Noncommutative Poisson structure and invariants of matrices", in Advances in Mathematics, Vol. 469 (2025), DOI: https://doi.org/10.1016/J.AIM.2025.110212. |
| |
D. Loeffler, Ó. Rivero. "ON p-ADIC L-FUNCTIONS FOR GSp4 ×GL2", in Pacific Journal of Mathematics, Vol. 335, Núm. 2, pp. 373-400 (2025), DOI: https://doi.org/10.2140/PJM.2025.335.373. |
| |
M. Domínguez-Vázquez, A. Kollross. "On isoparametric foliations of complex and quaternionic projective spaces", in Mathematische Zeitschrift, Vol. 311, Núm. 4 (2025), DOI: https://doi.org/10.1007/S00209-025-03861-0. |
| |
E. Ibarguen-Mondragón, L. Esteva, M. V. Otero-Espinar, E. Vega, M. Cerón-Gómez. "On qualitative properties of replication and transfer of conjugative plasmids encoding antibiotic resistance genes", in Computational and Applied Mathematics, Vol. 44, Núm. 5 (2025), DOI: https://doi.org/10.1007/S40314-025-03231-W. |
| |
F. Eshmatov, X. García-Martínez, Z. Normatov, R. Turdibaev. "On the Coordinate Rings of Calogero-Moser Spaces and the Invariant Commuting Variety of a Pair of Matrices", in Results in Mathematics, Vol. 80, Núm. 3 (2025), DOI: https://doi.org/10.1007/S00025-025-02385-7. |
| |
R. Turdibaev. "On the coordinate ring of the invariant anti-commuting variety", in Linear and Multilinear Algebra, Vol. 73, Núm. 16, pp. 3667-3681 (2025), DOI: https://doi.org/10.1080/03081087.2025.2523284. |
| |
É. Diz-Pita, J. Llibre, M. V. Otero-Espinar, C. Valls. "On the integrability and dynamics of the Hide, Skeldon and Acheson differential system", in Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2025, pp. 1-29 (2025), DOI: https://doi.org/10.14232/EJQTDE.2025.1.76. |
| |
M. Ladra, P. Páez-Guillán, A. Pérez-Rodríguez. "On the subalgebra lattice of solvable evolution algebras", in Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 119, Núm. 3 (2025), DOI: https://doi.org/10.1007/S13398-025-01752-X. |
| |
J. Chimpanzo, P. Catarino, M. ,. V. Otero-Espinar. "On tridimensional Lucas-balancing numbers and some properties", in NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, Vol. 31, Núm. 1, pp. 41-53 (2025), DOI: https://doi.org/10.7546/NNTDM.2025.31.1.41-53. |
| |
J. Chimpanzo, P. Catarino, M. V. Otero-Espinar. "On tridimensional balancing numbers and some properties", in Annales Mathematicae et Informaticae, Vol. Accepted manuscript (2025), DOI: https://doi.org/10.33039/AMI.2025.04.001. |
| |
C. Costoya, P. Mayorga, A. Viruel. "Permutation Representations and Automorphisms of Evolution Algebras", in Mediterranean Journal of Mathematics, Vol. 22, Núm. 6 (2025), DOI: https://doi.org/10.1007/S00009-025-02924-0. |
| |
J. M. F. Vilaboa, R. G. Rodríguez, B. Ramos Pérez, A. B. R. Raposo. "Projections of Hopf braces", in Communications in Algebra, Vol. 53, Núm. 7, pp. 3008-3045 (2025), DOI: https://doi.org/10.1080/00927872.2025.2452345. |
| |
J. A. Álvarez López, R. B. Lijó. "Realization of manifolds as leaves using graph colorings", in Journal of the Mathematical Society of Japan, Vol. 77, Núm. 3, pp. 727-761 (2025), DOI: https://doi.org/10.2969/JMSJ/91529152. |
| |
M. Ladra, A. Pérez-Rodríguez. "Regular evolution algebras are closed under subalgebras", in Comptes Rendus Mathematique, Vol. 363, pp. 1461-1465 (2025), DOI: https://doi.org/10.5802/CRMATH.804. |
| |
J. M. Fernández Vilaboa, R. González Rodríguez, B. Ramos Pérez. "Relative Rota-Baxter operators, modules and projections", in Czechoslovak Mathematical Journal, Vol. 75, Núm. 3, pp. 865-913 (2025), DOI: https://doi.org/10.21136/CMJ.2025.0467-24. |
| |
R. Alonso, F. Castella, Ó. Rivero. "THE DIAGONAL CYCLE EULER SYSTEM FOR", in Journal of the Institute of Mathematics of Jussieu, Vol. 24, Núm. 5, pp. 1591-1653 (2025), DOI: https://doi.org/10.1017/S1474748023000221. |
| |
J. L. Carmona Jiménez, M. Castrillón López, J. C. Díaz-Ramos. "The Ambrose-Singer Theorem for Cohomogeneity One Riemannian Manifolds", in Transformation Groups (2025), DOI: https://doi.org/10.1007/S00031-025-09927-X. |
| |
N. Ríos, B. G. Pardo, C. Fernández, J. A. Alvarez-Dios, P. Martínez, C. Bouza, G. García. "Transcriptomic Divergence and Associated Markers Between Genomic Lineages of Silver Catfish (Rhamdia quelen)", in Ecology and Evolution, Vol. 15, Núm. 3 (2025), DOI: https://doi.org/10.1002/ECE3.71021. |
| |
J. M. Fernández Vilaboa, R. González Rodríguez, B. Ramos Pérez. "Twisted Post-Hopf Algebras, Twisted Relative Rota–Baxter Operators and Hopf Trusses", in Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Vol. 21 (2025), DOI: https://doi.org/10.3842/SIGMA.2025.024. |
| |
J. Brox, X. García-Martínez, M. Mancini, T. Van der Linden, C. Vienne. "Weak representability of actions of non-associative algebras", in Journal of Algebra, Vol. 669, pp. 401-444 (2025), DOI: https://doi.org/10.1016/J.JALGEBRA.2025.02.007. |
| |
J. A. A. López, Y. A. Kordyukov, E. Leichtnam. "ZETA INVARIANTS OF MORSE FORMS", in Journal of the Institute of Mathematics of Jussieu, Vol. 24, Núm. 2, pp. 411-480 (2025), DOI: https://doi.org/10.1017/S1474748024000343. |
| |
E. Khmaladze, M. Ladra. "q -Crossed modules and q -capability of Lie algebras", in Journal of Algebra and its Applications, Vol. 24, Núm. 5 (2025), DOI: https://doi.org/10.1142/S0219498825501233. |
| |
Ó. Rivero Salgado. "Álxebra lineal e multilineal", in Universidade de Santiago de Compostela (2025). |